Articles with article keyword: equidistribution

Joint equidistribution of CM points

Pages 145-276 by Ilya Khayutin | From volume 189-1

Distribution of periodic torus orbits and Duke’s theorem for cubic fields

Pages 815-885 by Manfred Einsiedler, Elon Lindenstrauss, Philippe Michel, Akshay Venkatesh | From volume 173-2

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3

On the quantitative distribution of polynomial nilsequences — erratum

Pages 1175-1183 by Ben Green, Terence Tao | From volume 179-3

Mass equidistribution for Hecke eigenforms

Pages 1517-1528 by Roman Holowinsky, Kannan Soundararajan | From volume 172-2